# SDR HCMA061987

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- Engine: Tmeca ARRIEL1D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pin
- Part number: SL100153B
- Condition: Worn
- Location: Tail Rotor
- Part time: 727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION PIN PART HAS  EXCESSIVE PLAY.
